# SDR IPXA2018052329896

- Difficulty date: April 29, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75131
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER 13 WAS CRACKED BETWEEN XORS 562 - 592.  REPAIRED CRACKED LT WING STRINGER IAW EA 011-5710-01-A7257, REV I/R AND EO MD11-5710-68576-A.  MAJOR.
